Subscribe to thousands of academic journals for just $40/month
Read and share the articles you need for your research, all in one place.

Contents

Discrete Applied Mathematics , Volume 154 (12) – Jul 15, 2006

Details

Publisher
North-Holland
Copyright
Copyright © 2006 Elsevier Ltd
ISSN
0166-218X
D.O.I.
10.1016/S0166-218X(06)00257-5
Publisher site
See Article on Publisher Site

Free

1 page
Expand Tray Hide Tray
Loading next page...
1 Page
You're using the new DeepDyve HTML5 Viewer. Having issues? Try Classic Viewer
 
/lp/elsevier/contents-ah0WzVC4Iw